"Well-Posedness and Solvability of Linear Ultraparabolic Equations on B" by Michael D. Marcozzi
 

Well-Posedness and Solvability of Linear Ultraparabolic Equations on Bounded Domains

Document Type

Article

Publication Date

4-6-2017

Publication Title

Journal of Evolution Equations

Volume

18

First page number:

75

Last page number:

104

Abstract

We demonstrate the well-posedness of linear terminal boundary value problems on regular bounded domains for square integrable data; additional regularity and the Galerkin approximation of the solution are also considered

Language

eng

UNLV article access

Search your library

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 8
see details

Share

COinS